# SDR AU970105

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 99102251
- Condition: Faulty
- Location: Gear Selector
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE FAULTY - REPAIRED ITEM HAD BEEN FITTED BEFORE THE PREVIOUS FLIGHT - THE VALVE WAS AGAIN RETURNEDTO THE OVERHAUL FACILITY - THE VALVE COULD NOT BE FAULTED INITIALLY BUT AFTER REPEATED TESTING THE VALVE FAILED - SUSPECT FAULTY SOLENOID OR HIGH HOURS - SEE MDR 96/1940 FOR FURTHER INFORMATION
